Every symmetric weakly-stable random vector is pseudo-isotropic

Jolanta Misiewicz , Z. Volkovich

Abstract

n/a
Author Jolanta Misiewicz (FMIS)
Jolanta Misiewicz,,
- Faculty of Mathematics and Information Science
, Z. Volkovich
Z. Volkovich,,
-
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, e-ISSN 1096-0813
Issue year2020
Vol483
No1
Pages1-14
Publication size in sheets6178.75
Keywords in EnglishGeneralized characteristic functions and integral transforms, Weakly-stable distribution, Symmetric stable distribution, Generalized and weak generalized convolution, Pseudo-isotropic random vector, Measures with multidimensional version
ASJC Classification2603 Analysis; 2604 Applied Mathematics
DOIDOI:10.1016/j.jmaa.2019.123575
URL https://www.sciencedirect.com/science/article/pii/S0022247X19308431
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 30-06-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.187; WoS Impact Factor: 2018 = 1.188 (2) - 2018=1.219 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?